Models of Horn theories revisited
Authors | |
---|---|
Year of publication | 1994 |
Type | Article in Periodical |
Magazine / Source | Journal of Pure and Applied Algebra |
MU Faculty or unit | |
Citation | ROSICKÝ, J. Models of Horn theories revisited. Journal of Pure and Applied Algebra. 1994, vol. 92, No 1, p. 185-190. ISSN 0022-4049. |
Field | General mathematics |
Description | Categories of models of universal Horn theories are characterized. This solves the problem of M.Barr. |
Related projects: |